Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ C\sp{\ast} $-algebra fibre bundles


Author: Maw Ding Jean
Journal: Trans. Amer. Math. Soc. 273 (1982), 795-801
MSC: Primary 46L05; Secondary 46M20, 55R10
DOI: https://doi.org/10.1090/S0002-9947-1982-0667175-4
MathSciNet review: 667175
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It will be shown in this paper that for any $ {C^\ast}$-algebra fibre bundle with base space $ X$ and fibre $ A$, a $ {C^\ast}$-algebra, the Jacobson spectrum of the $ {C^\ast}$-algebra of sections of the fibre bundle can be identified as a topological fibre bundle with the same base space $ X$ and fibre the Jacobson spectrum of $ A$.


References [Enhancements On Off] (What's this?)

  • [1] Jacques Dixmier, 𝐶*-algebras, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977. Translated from the French by Francis Jellett; North-Holland Mathematical Library, Vol. 15. MR 0458185
  • [2] Bernard R. Gelbaum, Banach algebra bundles, Pacific J. Math. 28 (1969), 337–349. MR 0244763
  • [3] Norman Steenrod, The topology of fibre bundles, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1999. Reprint of the 1957 edition; Princeton Paperbacks. MR 1688579

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05, 46M20, 55R10

Retrieve articles in all journals with MSC: 46L05, 46M20, 55R10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0667175-4
Keywords: $ {C^\ast}$-algebra, Jacobson spectrum, fibre bundle
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society